# SDR FDEA202301280171

- Difficulty date: January 28, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N691FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 877
- Aircraft time: 20,938 hours, 11,871 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1752016
- Part serial: 17318H1729
- Condition: Cracked
- Location: Cockpit Rt
- Part time: 5,986 hours, 3,673 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FO FRONT WINDOW ARCED IN FLIGHT AND CRACKED. NO  CRACK ON INTERIOR SURFACE. QRH PROCEDURE  ACCOMPLISHED.    REMOVED F/O FIXED WINDSHIELD PANEL IAW AMM  56-11-11-04.   INSTALLED FIRST OFFICER WINDSHIELD PANELS IAW AMM 56-11-11-04 UP TO AND INCLUDING STEP 2. E. (10)  CONTINUED INSTALL FROM STEP 2 (E) (11) TO COMPLETION OF FO FRONT WINDOW  IAW AMM 56-11-11-04. PERFORMED OPS CHECK IAW AMM 30-42-00, CHKS GOOD. REMOVED AND REPLACED WINDOW HEATING PROTECTION UNIT (88DG) AS PRECAUTION FOR ARCING IAW AMM 30-42-51-04. OPS CHK GOOD. REQUIRES SEALANT CURE TIME, APPLIED AT 0600Z.
